您当前的位置:
首页 >
文章列表页 >
Adjoint Modules of Cartan Type Modular Lie Superalgebras W(n)
更新时间:2026-08-31
    • Adjoint Modules of Cartan Type Modular Lie Superalgebras W(n)

    • Vol. 26, Issue 6, Pages: 149-152(2021)
    • DOI:10.15938/j.jhust.2021.06.020    

      CLC: O152.5
    • Published:2021

    移动端阅览

  • SUN Li-ping, ZHANG Qiu-yang, LIU Wen-de. Adjoint Modules of Cartan Type Modular Lie Superalgebras W(n)[J]. 2021, 26(6): 149-152. DOI: 10.15938/j.jhust.2021.06.020.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

48

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Graded Modules of Lie Superalgebra S(n) Over Prime Characteristic Fields
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Deep Learning Method for Semi-supervised Vessel Segmentation
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing

Related Author

LI Yue
SUN Liping
LIU Wende

Related Institution

School of Science, Harbin University of Science and Technology
School of Mathematics and Statistics, Hainan Normal University
0